Journal article icon

Journal article

On boundary conditions for stochastic evolution equations with an extremally chaotic source

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Sbornik: Mathematics
Volume:
186
Issue:
12
Pages:
1693-1709
Publication date:
1995-12-31
DOI:
EISSN:
1468-4802
ISSN:
1064-5616
URN:
uuid:613e5c9e-cfb6-46b5-b1db-c68b3eafef56
Source identifiers:
366645
Local pid:
pubs:366645

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP